# SDR ASAA2021072035448

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,117 hours, 7,057 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NACELLE HARNESS MW033 HAS DAMAGE AT JUNCTION OF DP1101 FFCC VIBE SENSOR CONNECTOR AND #2 ENG PRESS REQ HARNESS SEGMENT. GROUNDED - YES. REPLACED MW0311 HARNESS B737-900 AMM 73-21-06-400-802. ACCOMPLISHED GROUND WING THERMAL ANTI ICING SOLENOID VALVE TEST REF AMM 30-11-12 TEST PASS. ALL TESTS PASSED.
